Open Access
2010 Endpoint for the div-curl lemma in Hardy spaces
Aline Bonami, Justin Feuto, Sandrine Grellier
Publ. Mat. 54(2): 341-358 (2010).


We give a $\operatorname{div}$-$\operatorname{curl}$ type lemma for the wedge product of closed differential forms on ${\mathbb R}^n$ when they have coefficients respectively in a Hardy space and $L^\infty$ or $\mathit{BMO}$. In this latter case, the wedge product belongs to an appropriate Hardy-Orlicz space.


Download Citation

Aline Bonami. Justin Feuto. Sandrine Grellier. "Endpoint for the div-curl lemma in Hardy spaces." Publ. Mat. 54 (2) 341 - 358, 2010.


Published: 2010
First available in Project Euclid: 28 June 2010

zbMATH: 1205.42020
MathSciNet: MR2675927

Primary: 42B30
Secondary: 58A10

Keywords: differential form , div-curl lemma , Hardy-Orlicz spaces , Hardy-spaces

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.54 • No. 2 • 2010
Back to Top